# SDR DLM88970736

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Over Heated
- Location: Aft Lavatory
- Component: 8921460G5
- Stage of operation: AP
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN RIGHT AFT LAV WENT OFF ON SHORT FINAL.  PULLED ALL LAV C/B.  CREW AND PASSENGERS REPORTED ELECTRICAL SMELL.  C/B WAS PULLED FOR WATER HEATER AND ALARM STOPPED.  INSPECTED AREA, FOUND OK.  FORWARD WATER HEATER TO MCO/PLAC PER MEL 25-00-12 C/B CLAMPED.
